What a blessing to have this community of support! I appreciate any advice you can give.
My EDO/NOS was triggered by a gigantic family tragedy. During counseling I realized I have been a good "candidate" for this all my life but it just came to the surface at the ripe old age of 29
My husband and I are concerned because my sexual ability has decreased dramatically. My first two thoughts were 1) a side effect of taking Lexapro (which I started taking the same time as the EDO started) or 2) a side effect from the starvation and binge/purge.
Any suggestions? Thank you for your support and God bless.View Thread
The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.
Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.